# SDR 98ZZZX2660

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AA
- Make and model: Piper PA-42
- Aircraft serial: 428001017
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 562023
- Condition: Cracked
- Location: Copilot
- Part time: 2,178 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT WINDOW HAS CRACKED.
